# SDR YENA2023122901664

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 67,596 hours, 24,260 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H1604
- Condition: Failed
- Location: 2526gm
- Part time: 67,439 hours, 25,708 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1280, FLL-DCA. 'WHEEL N/W STRG FAULT LOST STRG ON LANDING; INTERRIGATED PFR AND FOUND FIN 6GC ELECTRO HYD SERVO CONTROL AT FAULT . REMOVED AND REPLACED ELECTRO HYD SERVO CONTROL ELECTRO HYD SERVO CONTROL  AND ACCOMPLISHED SATISFACTORY CHECK OUT STEERING CONTROL AND FUNCTION. ALL WORK AMM 32 51 51.'
